# SDR 99FDEA00085

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Delaminated
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 BONDED TEAR STRAP IS DELAMINATED FROM STR 4R TO STR 7R.
